Delivering all over Pakistan

How to Order quickly?



Hello,
()
Account Settings
My Orders
My Addresses
My Cards

OR

Notifications
All Brands
arinac-200mg+30mg-tablet-10-'s
5% off

Arinac 200mg+30mg Tablet 10 'S


FORMULAIbuprofen 200 mg + Pseudoephedrine 30 mg
COMPANYAbbott Laboratories
TYPETablet
About

About

Arinac 200mg+30mg Tablet 10 'S is used to alleviate the signs and symptoms of common cold, cold and flu symptoms associated with aches and pains, headaches, fever, sore throat, runny or blocked nose, and sinus congestion. Arinac 200mg+30mg Tablet 10 'S is available as a combination of a nonsteroidal anti-inflammatory (NSAID) drug and a decongestant.

Arinac 200mg+30mg Tablet 10 'S is available in tablet form that is taken orally (by mouth) usually one tablet every 4-6 hrs. (or 2 tablets if symptoms do not respond to 1 tablet) with or without food (preferred when taken with food if it causes stomach upset) or as directed by your doctor. Arinac 200mg+30mg Tablet 10 'S can be recommended for children under 12 years and as young as two years old for some diseases with applied precautions, while there are certain dangers to be aware of. Patients above the age of 65 may have a more severe reaction and require a lower dose.

Dosage is largely determined by the patient's reaction to the product as well as any side effects seen during therapy. Dosage should not be raised or decreased without consulting a physician, and the product should only be used for the time prescribed.

Common side effects of Arinac 200mg+30mg Tablet 10 'S include headache, nausea, heartburn, stomach pain, dark urine, fever, vomiting, etc. Get emergency medical attention immediately If you develop symptoms of an allergic reaction, a severe skin reaction, or signs of a heart attack or stroke, such as chest discomfort that spreads to your jaw or shoulder, abrupt numbness, or weakness on one side of the body, slurred speech, etc.

Indications

Arinac 200mg+30mg Tablet 10 'S can be used to relieve:

  • Pain and fever 
  • Cold and flu symptoms
  • Nose stuffiness

How Does Arinac 200mg+30mg Tablet 10 'S Work

Arinac 200mg+30mg Tablet 10 'S works by Inhibiting prostaglandin synthesis by impeding cyclooxygenase (COX-1, COX-2), chemotaxis, lymphocyte activity, proinflammatory cytokine activity, and neutrophil aggregation, all of which result in a decrease in pain and inflammation (the anti-inflammatory effect).

How To Use Arinac 200mg+30mg Tablet 10 'S

Arinac 200mg+30mg Tablet 10 'S is available in tablet form that is taken orally (by mouth) usually one tablet every 4-6 hours or 2 tablets if symptoms do not respond to 1 tablet with or without food or as directed by your doctor. 

  • It is preferred when this medication is taken with food if it causes stomach upset.

  • The tablets should be consumed whole with a full glass of water, ideally at mealtime.

  • After taking the drug, try not to lie down for at least 10 minutes.

  • Arinac 200mg+30mg Tablet 10 'S is prescribed to adults and children above 12 years.

  • Unless recommended by a doctor, do not take more than 6 caplets in 24 hours.

  • Do not use if you are under the age of 12 years old.

  • Take your medication regularly.

Dosage

Form and Strength

Tablet: 400/60mg, 200/30mg

Suspension: 100/15mg

Adult Dosage

Take 1 tablet of Arinac 200mg+30mg Tablet 10 'S every 6 hours (equal to 200 mg ibuprofen and 30 mg pseudoephedrine hydrochloride) when necessary.

If symptoms are severe, take 2 tablets of Arinac 200mg+30mg Tablet 10 'S (equal to 400 mg ibuprofen and 60 mg pseudoephedrine hydrochloride) every 6 hours, up to a maximum of 6 tablets per day (equivalent to 1200 mg ibuprofen and 180 mg pseudoephedrine hydrochloride).

It is not recommended to use more than 6 pills per day (equal to 1200 mg ibuprofen and 180 mg pseudoephedrine hydrochloride).

Child Dosage

  • For children aged 12 years and above

Take 1 tablet of Arinac 200mg+30mg Tablet 10 'S every 6 hours (equal to 200 mg ibuprofen and 30 mg pseudoephedrine hydrochloride) when necessary.

If symptoms are severe, take 2 tablets of Arinac 200mg+30mg Tablet 10 'S (equal to 400 mg ibuprofen and 60 mg pseudoephedrine hydrochloride) every 6 hours, up to a maximum of 6 tablets per day (equivalent to 1200 mg ibuprofen and 180 mg pseudoephedrine hydrochloride).

  • For children aged below 12 years

Arinac 200mg+30mg Tablet 10 'S is usually not recommended for children under 12 years of age.

Arinac 200mg+30mg Tablet 10 'S can be recommended for children under 12 years and as young as two years old for some diseases with applied precautions, while there are certain dangers to be aware of.

Elderly Dosage

Patients above the age of 65 may have a more severe reaction and require a lower dose.

Pregnancy Use and Lactation

If you use this prescription while pregnant, it could harm your unborn child. Call your doctor right away if you are pregnant or become pregnant while taking Arinac 200mg+30mg Tablet 10 'S.

In LIFE-THREATENING EMERGENCIES when no safer medicine is available, Arinac 200mg+30mg Tablet 10 'S is used during the last three months of pregnancy or with caution throughout the first two trimesters of pregnancy only If the advantages outweigh the dangers. 

Because of the possibility of early closure of the ductus arteriosus, do not take Arinac 200mg+30mg Tablet 10 'S within 3 months of delivery.

Arinac 200mg+30mg Tablet 10 'S is excreted in breastmilk so consult your doctor if you are breastfeeding.

Contraindications

Please tell your doctor if you have a history of any of the following before using Arinac 200mg+30mg Tablet 10 'S:

  • Allergy to Arinac 200mg+30mg Tablet 10 'S or any other medicine or food substance 
  • Hypersensitivity
  • Immediately before and after heart surgery
  • History of induced asthma or urticaria (raised or puffy areas of skin) with NSAIDs (nonsteroidal anti-inflammatory drugs)
  • If you have taken any drugs for depression or Parkinson's disease in the last 14 days (such as phenelzine, selegiline, etc.)
  • If you are taking any other NSAIDs
  • Pregnancy/ breastfeeding
  • Patients under 12 years of age
  • Cerebrovascular bleeding
  • Systemic Lupus erythematosus

Precautions

Please tell your doctor about any of the following conditions before using Arinac 200mg+30mg Tablet 10 'S:

  • Hypertension
  • Heart disease (stroke)
  • Hepatic or renal impairment
  • Asthma 
  • Thyroid disease
  • Diabetes 
  • Peptic ulcer disease 
  • Patients on anticoagulants/antiplatelets
  • Concomitant use with other NSAIDs including COX2 selective inhibitors
  • Patients above 60yrs of age

Interactions With Other Medications

Before using this product, please tell your doctor if you are using any of the following medications:

  • Aspirin
  • Apixaban
  • Benazepril
  • Doxapram
  • Procarbazine
  • Linezolid
  • Lithium
  • Methotrexate
  • A blood thinner such as warfarin
  • Cidofovir
  • Cocaine
  • Lisinopril
  • Methotrexate
  • Naproxen

This document does not contain all probable drug reactions, it is advisable to keep a list of medicines in use and discuss it with your doctor (this includes prescription/nonprescription and herbal products). 

Adverse Effects

Common Adverse Effects

Following side effects may not require immediate medical attention until becomes troublesome:

  • Feeling jittery and excited
  • Anxiety
  • Dizziness
  • Heartburn 
  • Stomachache
  • Having trouble sleeping (insomnia)
  • Stomach upset 
  • Vomiting
  • Diarrhea
  • Dark urine
  • Fever

Rare Adverse Effects

If any of the following adverse effects are seen or felt, the patient is advised to immediately contact their doctor:

  • Symptoms of an allergic reaction (sneezing, runny or stuffy nose, hives, wheezing, or trouble breathing, swelling in your face or throat) 
  • Signs of a severe skin reaction (fever, sore throat, burning eyes, skin pain, red or purple skin rash with blistering and peeling)
  • Confusion, extreme tiredness, ringing in the ears, severe dizziness, and the sense of passing out
  • A rapid, hammering, or irregular heartbeat
  • Easily bruising or bleeding (nosebleeds, bleeding gums)
  • A rash on the skin, no matter how mild
  • Signs of stomach bleeding such as bloody or tarry stools, coughing up blood, or vomit that looks like coffee grounds
  • Signs of liver problems such as loss of appetite, stomach pain (upper right side), tiredness, itching, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes)
  • Signs of kidney problems such as little or no urination, swelling in your feet or ankles, feeling tired or short of breath
  • Signs of nerve problems such as fever, headache, neck stiffness, chills, increased sensitivity to light, seizure (convulsions).

This is by no means a complete list of possible negative effects. Contact your doctor or pharmacist if you experience any other side effects not listed above. 

How To Cope with Some Of The Adverse Effects

  • Feeling or being sick (nausea or vomiting) or diarrhea -Avoid eating rich or spicy food. It might help to take medication after food. If you're sick, try drinking small, frequent sips of water
  • Headaches- In which case make sure you rest and drink plenty of fluids. Avoid the use of alcohol. Take a prescribed painkiller. Consult your doctor if the headaches last longer than a week or are severe
  • Feeling dizzy (lightheaded) or weak -If the medication makes you feel dizzy or weak, stop what you're doing and sit or lie down until you feel better and do not rise too fast or immediately from sitting or lying down position to a standing posture. Do not drive or use tools or machinery in case of any of these effects.
  • Heartburn - can be dealt with by chewing on mint-flavored gum that’ll help neutralize the acid in the body. Standing up straighter, adding ginger to the daily diet, elevating the patient’s upper body, and having licorice supplements has shown to provide relief.
  • Fever- patients are asked to ingest over the counter painkillers (such as Paracetamol), partake in plenty of fluids, and rest for a couple of days till the symptoms pass

FAQs

#1. How to store Arinac 200mg+30mg Tablet 10 'S?

Keep Arinac 200mg+30mg Tablet 10 'S in a container at room temperature. Protect from heat. Store in a cool, dry location. keep all medications in a secure location and should be kept out of the reach of children and pets.

#2. What is Arinac 200mg+30mg Tablet 10 'S composed of?

Arinac 200mg+30mg Tablet 10 'S contains Pseudoephedrine and Ibuprofen as active ingredients.

#3. What if I take too much of Arinac 200mg+30mg Tablet 10 'S?

Seek medical attention right away if someone has overdosed and is experiencing dangerous symptoms like fainting out or having difficulties breathing. 

#4. What if I miss a dose of Arinac 200mg+30mg Tablet 10 'S?

If you miss a dose of the medication, make sure you take it as soon as possible on that same day. If you don’t remember you missed the dose until the next dosage time or the next day, do not double the dose and take your medication as per schedule.

#5. Can I take Arinac 200mg+30mg Tablet 10 'S during breastfeeding?

No, Arinac 200mg+30mg Tablet 10 'S is considered unsafe during pregnancy and is excreted in breastmilk so consult your doctor if you are breastfeeding.

#6. Will Arinac 200mg+30mg Tablet 10 'S affect my fertility?

Some data suggest that medicines that suppress cyclo-oxygenase/prostaglandin production may reduce female fertility by affecting ovulation. Arinac 200mg+30mg Tablet 10 'S may affect fertility but this is reversible once the treatment is stopped.

#7. Can Arinac 200mg+30mg Tablet 10 'S cause dizziness? if so, how should I manage it?

Yes. As one of the most prevalent adverse effects, it might cause dizziness. If this occurs, sit or lie down until the symptoms subside. Please keep in mind that this is very transitory and normally fades away as the treatment progresses. It's also a good idea to stay away from alcohol during your therapy because it can make your dizziness worse. 

#8. Does Arinac 200mg+30mg Tablet 10 'S cause addiction?

No. This drug has shown no evidence to prove addiction of any kind in any patient.

#9. Can I consume alcohol with Arinac 200mg+30mg Tablet 10 'S?

Alcohol is known to make people dizzy, thus when combined with medication, it might cause significant dizziness and can also increase the risk of stomach bleeding. It's recommended to stay away from alcohol while you're getting therapy. 

#10. Can I drive after taking this medication?

This drug has a history of making people dizzy, so if this happens to you, don't drive or use any heavy machinery. 

#11. Does Arinac 200mg+30mg Tablet 10 'S make it difficult to sleep?

Yes, Arinac 200mg+30mg Tablet 10 'S might make it difficult for you to sleep, consider taking it earlier in the day. If you're still having difficulties sleeping, consult your doctor.

#12. What dietary instructions are to be followed when using Arinac 200mg+30mg Tablet 10 'S?

Continue to eat normally until your doctor tells you to switch to a specific diet.

Add to Cart

1 Strip = 10 Tablet(s)

1 Pack = 10 Strip(s)
Rs. 43.47Rs. 45.76
5% off